# SDR IPXA10M60832

- Difficulty date: June 15, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 44,124 hours, 6,909 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114529
- Part serial: NSN
- Condition: Cracked
- Location: Bs 1531 L37r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CTR CARGO COMPT LONGERON SPICE FITTING CRACKED AT L37R STA 1531/5-1 23.  REMOVED LONGERON SPICE FITTING IN CTR CARGO COMPT AT L37R AND STA 1531 /5-123. FABBED AND INSTALLED REPLACEMENT LONGERON SPICE FITTING REF DWG A5A7114, MD11 SRM 51-31-01 PG1, MD11 SRM 51-33-01 PG 30-31.
